U.S. doctors online nowAsk doctors free
Egypt
A 17-year-old female asked:

When i use silk epil epilator braun i get red spots on my skin but after a while it goes away should i stop using it?

2 doctor answers3 doctors weighed in
Dr. Karen Dantin
Family Medicine 37 years experience
?: As long as they resolve quickly may just be from the hairs pulling out and not long term harmful.
Dr. Jan Lei Iwata
Dr. Jan Lei Iwataanswered
Ophthalmology 26 years experience
Use another techniqu: It sounds like you are irritating your skin with your epilation. You don't want to end up with post-inflammatory hyperpigmentation. Ask your aesthetician if another technique for hair removal would be better. Also, laser removal or electrolysis may be other options. Discuss with your dermatologist first so your skin type can be examined.Red spots indicate irritation or inflammation to the product

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 29, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.